Advanced Search
MyIDEAS: Login

Markets with Many More Agents than Commodities: Aumann's "Hidden" Assumption

Contents:

Author Info

  • Tourky, Rabee
  • Yannelis, Nicholas C.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WJ3-457D4K0-R/2/366ba867303a904735d8c14a05848dbb
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 101 (2001)
    Issue (Month): 1 (November)
    Pages: 189-221

    as in new window
    Handle: RePEc:eee:jetheo:v:101:y:2001:i:1:p:189-221

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/622869

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Bhowmik, Anuj & Cao, Jiling, 2011. "On the core and Walrasian expectations equilibrium in infinite dimensional commodity spaces," MPRA Paper 35060, University Library of Munich, Germany, revised 28 Nov 2011.
    2. Suzuki, Takashi, 2013. "Core and competitive equilibria of a coalitional exchange economy with infinite time horizon," Journal of Mathematical Economics, Elsevier, vol. 49(3), pages 234-244.
    3. Konrad Podczeck, 2003. "Note on the Core-Walras Equivalence Problem when the Commodity Space is a Banach Lattice," Vienna Economics Papers 0307, University of Vienna, Department of Economics.
    4. Basile, Achille & Donnini, Chiara & Graziano, Maria Gabriella, 2009. "Core and equilibria in coalitional asymmetric information economies," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 293-307, March.
    5. Basile, Achille & Graziano, Maria Gabriella, 2001. "On the edgeworth's conjecture in finitely additive economies with restricted coalitions," Journal of Mathematical Economics, Elsevier, vol. 36(3), pages 219-240, December.
    6. Massimiliano Amarante & Luigi Montrucchio, 2010. "The bargaining set of a large game," Economic Theory, Springer, vol. 43(3), pages 313-349, June.
    7. Araujo, Aloisio & Martins-da-Rocha, Victor-Filipe & Monteiro, Paulo K., 2004. "Equilibria in reflexive Banach lattices with a continuum of agents," Economics Papers from University Paris Dauphine 123456789/6273, Paris Dauphine University.
    8. Filipe Martins-da-Rocha, V., 2003. "Equilibria in large economies with a separable Banach commodity space and non-ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 39(8), pages 863-889, November.
    9. Bhowmik, Anuj & Cao, Jiling, 2013. "Robust efficiency in mixed economies with asymmetric information," Journal of Mathematical Economics, Elsevier, vol. 49(1), pages 49-57.
    10. M Ali Khan, 2007. "Perfect Competition," Microeconomics Working Papers 22207, East Asian Bureau of Economic Research.
    11. Konrad Podczeck, 2003. "On Core-Walras Equivalence in Banach Spaces when Feasibility is defined by the Pettis Integral," Vienna Economics Papers 0403, University of Vienna, Department of Economics.
    12. Chakrabarti, Subir K., 2003. "Pure strategy Markov equilibrium in stochastic games with a continuum of players," Journal of Mathematical Economics, Elsevier, vol. 39(7), pages 693-724, September.
    13. De Simone, Anna & Graziano, Maria Gabriella, 2003. "Cone conditions in oligopolistic market models," Mathematical Social Sciences, Elsevier, vol. 45(1), pages 53-73, February.
    14. Khan, M. Ali Khan, 2007. "Perfect Competition," MPRA Paper 2202, University Library of Munich, Germany.
    15. Nicholas Yannelis, 2009. "Debreu’s social equilibrium theorem with asymmetric information and a continuum of agents," Economic Theory, Springer, vol. 38(2), pages 419-432, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:101:y:2001:i:1:p:189-221. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.